# SDR CALA9800898

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13088
- Make and model: Doug DC-10-30
- Aircraft serial: 46850
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator Valve
- Part number: AYG70915505
- Condition: Leaking
- Location: Rt Spoiler
- Part time: 84,930 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

THE AIRCRAFT LOST HYDRAULIC QUANTITY ON SYSTEM NR 1 WHILE EN ROUTE.  THE LOSS WAS ACCOMPANIED BY ILLUMINATION OF LOW PRESSURE LIGHTS.  THE AIRCRAFT WAS APPROXIMATELY 20 MINUTES FROM MAN WHEN THE FLUID LOSS OCCURRED.  FUEL WAS DUMPED AND THE AIRCRAFT WAS DIVERTED TO MAN WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT SPOILER DRIVE SERVO ACTUATOR/VALVE LEAKING.  THE SPOILER DRIVE SERVO ACTUATOR/VALVE WAS REMOVED AND REPLACED IAW MM 27-61-05, PAGE 201.  THE NR 1 HYDRAULIC SYSTEM WAS SERVICED TO FULL.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
